Hello. I've had these weird red spots appearing out of no where on the side of my body. A couple of them showed up, and I thought they would go away eventually, but more are starting to appear and I am getting worried. I have no health insurance, so I am resorting to this, hoping someone can give me a little information on it. I have a picture here http://img.photobucket.com/albums/v283/trgdrstrkesagain/Picture103.jpg There are 3 visible dots on this pic, the most noticeable one being right next to my nipple. Any help would be greatly appreciated. Thank you very much.
One possibility for such red bumps is of pityriasis rosea. Pityriasis rosea is a common human skin disease which presents as numerous patches of pink or red oval rash. The rash may be accompanied by low-grade headache, fever, nausea and fatigue and itching. Topical and oral steroids are needed. Water, sweat, and soap may cause irritation and should be avoided in the disease. Topical zinc oxide and calamine lotion are useful for pruritus.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Thank you so much for your response. I spoke to someone today and they said it was likely that it was some sort of fungus or a type of ringworm that I may have gotten from being at concerts with large amounts of sweaty people, and a good way of possibly treating it would be using lotrimin or something similar. Would you say this is a possibility? Thank you again.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.